Alert archive / Maine / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 45, NWS Caribou, ME

July 15, 2007Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jul 15, 2007, 6:04 PM EDT for Aroostook County, Maine. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2007, 6:04 PM EDT (22:04 UTC)
Expired
Jul 15, 2007, 6:30 PM EDT
In force
26 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Aroostook County, ME

The radar

The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.1 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1159 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:36 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 15, 3:36 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
336 PM EDT SUN JUL 15 2007

.SYNOPSIS...
LOW PRESSURE WILL LIFT THROUGH QUEBEC PROVINCE AND PULL A WEAK
COLD FRONT ACROSS THE REGION TONIGHT BEFORE DISSIPATING SOUTH OF
THE COASTAL WATERS EARLY MONDAY. WEAK HIGH PRESSURE WILL RETURN
AND REMAIN IN THE AREA LOW PRESSURE STAYS ANCHORED TO OUR NORTH
THROUGH THE MIDDLE OF THE WEEK.
&&

.NEAR TERM /THROUGH MONDAY/...
FIRST AREA OF PRECIPITATION /MAINLY STRATIFORM ACROSS THE NORTH/
HAS MOVED THROUGH MUCH OF NORTHERN AND EAST CENTRAL MAINE EARLY
THIS AFTERNOON. VISIBLE SATELLITE IMAGERY INDICATING NUMEROUS
BREAKS DEVELOPING ACROSS THE WESTERN ZONES WITH NEXT LINE OF
CONVECTION ASSOCIATED WITH WEAK SURFACE COLD FRONT APPROACHING
THE SAINT LAWRENCE VALLEY ATTM. DOWNEAST THE COMBINATION OF THE
DEBRIS CLOUDS FROM CONVECTION OVER SOUTHWEST MAINE AND FOG
ASSOCIATED WITH THE MARINE LAYER MOVING INTO THE COAST WILL KEEP
THE ATMOSPHERE STABLE THERE.

LATEST SOUNDING PROFILES AND MESO-ANALYSIS INDICATE STABLE LAYER
AWAY FROM THE COAST IS SLOWLY BREAKING DOWN WITH FLOW BECOMING
UNIDIRECTIONAL AND MUCAPE VALUES REACHING 500-1000 J/KG ACROSS THE
NORTH AND 1000-1500 J/KG INTERIOR DOWNEAST THROUGH THIS EVENING.
EXPECT CONVECTION APPROACHING THE WESTERN MAINE BORDER TO HOLD
TOGETHER BEFORE DIMINISHING WITH THE LOSS OF HEATING EARLY THIS
EVENING. SOME BRIEF GUSTY WINDS MAY ACCOMPANY A FEW OF THE STRONGER
CELL ACROSS THE NORTHERN AND WESTERN AREAS INTO THIS EVENING.

ONCE THE ACTIVITY MOVES THROUGH THIS EVENING...THE COMBINATION OF
RAINFALL AND HIGH DPTS WILL RESULT IN AREAS OF FOG DEVELOPING
LATER TONIGHT.

UPPER TROUGH REMAINS ACROSS THE REGION DURING MONDAY. MODELS ARE
IN AGREEMENT THAT VORTICITY WILL BE CHANNELED WITHIN THE FLOW
ALOFT MAINLY OVER THE NORTHERN AND WESTERN ZONES DURING MONDAY.
MID LEVELS ARE CAPPED ESPECIALLY DOWNEAST WHILE ACROSS THE NORTHERN
ZONES LOW/MID LEVEL LAPSE RATES ARE 6.0-6.5 C/KM. CANT RULE OUT
AN ISOLATED -SHRA/-TSRA ACROSS THE NORTHERN AND WESTERN ZONES...
HOWEVER MOST OF THE REGION WILL REMAIN DRY.
&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UNSETTLED WEATHER PATTERN TO CONTINUE THROUGH THIS PERIOD.  GFS AND
NAM BOTH SHOW A LOW PRESSURE SYSTEM APPROACHING THE AREA WITH
SHOWERS/RAIN.  THE DIFFERENCE IS THAT THE NAM IS 24 HOURS FASTER
AND FURTHER NORTH THEN THE GFS. ECMWF IS CLOSER TO GFS AND HAVE
THUS TRENDED TOWARDS THE GFS. THIS RESULTS IN A WEAK SHORT WAVE
RIDGE TO BUILD OVER THE AREA MONDAY NIGHT INTO TUESDAY. LOW
PRESSURE MOVES ALONG THE COAST ON WEDNESDAY. THIS WILL BRING A
ROUND OF RAIN... ESPECIALLY DOWNEAST. HAVE STAYED CLOSE TO GRIDDED
MOS NUMBERS.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS AGREE THAT AN UPPER LEVEL TROUGH WILL CONTINUE TO SIT OVER
THE NORTHEAST FOR THE LONG TERM PERIOD. WHERE DISAGREEMENT
CONTINUES TO PLAY A ROLE IS IN THE TIMING AND STRENGTH OF UPPER
LEVEL DISTURBANCES THAT ROTATE THROUGH THIS TROUGH AND ACROSS THE
AREA. THIS CONTINUES TO INFLUENCE DIFFERENCES IN MODEL SOLUTIONS
FOR SURFACE FEATURES AND THEREFORE CONFIDENCE IN THE LONG TERM
FORECAST IS STILL LOW. FRIDAY STILL SEEMS TO BE THE BEST SHOT FOR
SHOWERS AS A LOW PRESSURE SYSTEMS PASSES OVER THE REGION. KEPT
CLOSE TO HPC GUIDANCE FOR THE EXTENDED WITH ONLY MINOR CHANGES.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
CONDITIONS EXPECTED TO REMAIN VFR WITH SOME MVFR EARLY IN THE
EVENING WITH ANY SHOWERS AND THUNDERSTORMS. ONCE THESE SHOWERS
MOVE PAST THE AREA EXPECT CONDITIONS TO QUICKLY FALL TO IFR AROUND
MIDNIGHT ACROSS THE AREA. ONCE FRONT PASSES OVERNIGHT VFR
CONDITIONS SHOULD ONCE AGAIN BE THE RULE FOR THE DAY ON MONDAY.

UNSETTLED CONDITIONS WILL REMAIN WITH MVFR/IFR CONDITIONS POSSIBLE
ASSOCIATED WITH SERIES OF SURFACE TROUGHS MOVING THROUGH THE
REGION THROUGH MID WEEK.
&&

.MARINE...
EXPECT WIND/SEAS TO REMAIN BELOW HEADLINE CRITERIA THROUGH THE
NEAR TERM. WAVE WATCH GUIDANCE HAS BEEN RUNNING HIGH...SO HAVE
LOWERED SEAS BY ABOUT ONE FOOT THROUGH THE NEAR TERM. MAIN
CONCERN FOR THE WATERS WILL BE THE REDUCED VSBY DUE TO FOG
TONIGHT AND MONDAY. WITH A WEAK SURFACE GRADIENT REMAINING IN
PLACE EXPECT TRANQUIL CONDITIONS OVER THE WATERS THROUGH MID WEEK.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

NEAR TERM...FITZSIMMONS
SHORT TERM...LULOFS
LONG TERM...WEITLICH
AVIATION...FITZSIMMONS
MARINE...FITZSIMMONS/LULOFS
Hazardous weather outlook, Jul 15, 6:31 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
631 AM EDT SUN JUL 15 2007

ANZ050-MEZ001>006-010-011-015>017-029>032-161045-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
631 AM EDT SUN JUL 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN
MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON INTO EARLY EVENING AS A COLD FRONT CROSSES THE REGION.
AT THIS TIME...IT APPEARS THE MAIN THREAT FROM THESE STORMS WILL BE
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Jul 15, 12:42 PM EDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1242 PM EDT SUN JUL 15 2007

MEZ005-006-011-032-151745-
CENTRAL PENOBSCOT-NORTHERN PENOBSCOT-NORTHERN WASHINGTON-SOUTHEAST
AROOSTOOK-
1242 PM EDT SUN JUL 15 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT...AROOSTOOK AND
WASHINGTON COUNTIES...

AT 1238 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF SHOWERS
AND POSSIBLY ACCOMPANIED WITH GUSTY WINDS...STRETCHING FROM 5 MILES
NORTH OF MEDWAY TO 6 MILES SOUTHWEST OF HOWLAND. THE LINE OF SHOWERS
WAS MOVING EAST AT 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 145 PM EDT INCLUDE...
    LINCOLN...            HOWLAND...            MEDWAY...
    SHERMAN...            SHERMAN STATION...    SPRINGFIELD...
    WYTOPITLOCK...        HAYNESVILLE...        DANFORTH...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    GUSTY WINDS...UP TO 40 MILES AN HOUR...
    HEAVY RAINFALL...WITH AMOUNTS UP TO A HALF INCH RESULTING IN
    PONDING OF WATER ON ROADWAYS SUCH AS INTERSTATE 95...ROUTE 6 AND
    ROUTE 1 ALONG WITH LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS
Special weather statement, Jul 15, 3:41 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
341 PM EDT SUN JUL 15 2007

MEZ001-003-004-152045-
NORTHERN PISCATAQUIS-NORTHERN SOMERSET-NORTHWEST AROOSTOOK-
341 PM EDT SUN JUL 15 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...SOMERSET AND
PISCATAQUIS COUNTIES...

AT 340 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF SHOWERS
AND THUNDERSTORMS POSSIBLY ACCOMPANIED BY GUSTY WINDS...STRETCHING
FROM 15 MILES NORTHWEST OF DICKEY TO 19 MILES SOUTHWEST OF
BILLY-JACK DEPOT. THE LINE WAS MOVING EAST AT 35 TO 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 445 PM EDT INCLUDE...
    SAINT PAMPHILE...     NINE-MILE BRIDGE...   BILLY-JACK DEPOT...
    BAKER LAKE...         DICKEY...             CLAYTON LAKE...
    ALLAGASH...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 45 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS
Special weather statement, Jul 15, 4:40 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
440 PM EDT SUN JUL 15 2007

MEZ001-003-004-152115-
NORTHERN PISCATAQUIS-NORTHERN SOMERSET-NORTHWEST AROOSTOOK-
440 PM EDT SUN JUL 15 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS...AROOSTOOK AND
SOMERSET COUNTIES...

AT 438 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF SHOWERS
AND THUNDERSTORMS ACCOMPANIED BY GUSTY WINDS...STRETCHING FROM 10
MILES NORTHEAST OF ALLAGASH TO 14 MILES WEST OF CAUCOMGOMOC LAKE.
THE LINE WAS MOVING EAST AT 35 TO 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 515 PM EDT INCLUDE...
    ALLAGASH...           CHURCHILL DAM...
    DEBOULLIE MOUNTAIN...                       TAMWAY...
    CAUCOMGOMOC LAKE...   CHAMBERLAIN LAKE...   EAGLE LAKE...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS
Special weather statement, Jul 15, 5:15 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
515 PM EDT SUN JUL 15 2007

MEZ001-002-004-152200-
NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHWEST AROOSTOOK-
515 PM EDT SUN JUL 15 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND AROOSTOOK
COUNTIES...

AT 512 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF SHOWERS
AND THUNDERSTORMS ACCOMPANIED BY GUSTY WINDS AND POSSIBLY SMALL
HAIL...STRETCHING FROM FRENCHVILLE TO 6 MILES SOUTHWEST OF TAMWAY.
THE LINE WAS MOVING EAST AT 35 TO 40 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 600 PM EDT INCLUDE...
    FRENCHVILLE...        DEBOULLIE MOUNTAIN...
    TAMWAY...             MADAWASKA...          CHAMBERLAIN LAKE...
    EAGLE LAKE...         RUSSEL CROSSING...    PORTAGE...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS
Special weather statement, Jul 15, 5:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
553 PM EDT SUN JUL 15 2007

MEZ001-002-004-152245-
NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS-NORTHWEST AROOSTOOK-
553 PM EDT SUN JUL 15 2007

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS AND AROOSTOOK
COUNTIES...

AT 550 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF SHOWERS
AND THUNDERSTORMS ACCOMPANIED BY GUSTY WINDS AND POSSIBLY SMALL
HAIL...STRETCHING FROM 16 MILES WEST OF VAN BUREN TO 6 MILES EAST
OF TAMWAY. THE LINE WAS MOVING EAST AT 35 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 645 PM EDT INCLUDE...
    RUSSEL CROSSING...    TAMWAY...             PORTAGE...
    ASHLAND...            WOODLAND...           VAN BUREN...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

TO REPORT SEVERE WEATHER DIRECTLY TO THE NATIONAL WEATHER SERVICE...
DIAL 1-877-633-6772 OR CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN CARIBOU MAINE.

FITZSIMMONS

Nearby

Severe Thunderstorm Warnings in Maine, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.